# SDR ASAA2024052350086

- Difficulty date: May 23, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A581090
- Part serial: NSN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR BOARD DELAME P/N 147A5810-90. GROUNDED - YES. REPAIRED MAIN CABIN AFT WET AREA FLOOR BOARD NOTED DAMAGE BY PREFORMING PERMANENT WET LAY UP REPAIR IAW B737 SRM 53-00-50-2R-0, 53-00-50-2R-1.
